# SDR SWIA202163595

- Difficulty date: December 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2EA) MISDRILLED HOLES ON FS. 235.00 PRESSURE BULKHEAD (MARKED)    (C CHECK RO 1/04/2021)   REPAIRED MISDRILLED HOLES IN FS 235 BULKHEAD WEB BETWEEN LBL 7.5 - RBL 7.5 NEAR WL 65. REF REO 670-53-11-1768 REV.-- DATED 2021-12-28. COMPLIED WITH 51-900-1002-SKY.
